# SDR S2YA970022

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Pitch Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LSE/MKE - FLT 1090 - DURING CRUISE, THE FLIGHT CREW FOUND THE PITCH TRIM SYSTEM FROZEN.  ONCE ON THE GROUND IN MKE, MAINTENANCE LUBED BOTH PITCH TRIM ACTUATORS.  THE MANUAL AND ELECTRIC PITCH TRIM OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  AFTER SUBSEQUENT FLIGHTS, NO OTHER PITCH TRIM PROBLEMS WERE NOTED.  (X)
